# SDR DEBA2624D

- Difficulty date: March 15, 2002
- Submitted: March 15, 2002
- Operation: General aviation
- Aircraft: N2624D
- Make and model: Cessna 441
- Aircraft serial: 4410122
- Aircraft time: 4,209 hours
- Engine: Garrtt TPE331*
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Boost Pump
- Part time: 4,209 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP WIRING IN THE WET WING AREA OF EACH WING, WAS CHAFED THROUGH THE INSULATION TO THE CENTER CONDUCTOR. THE WIRING, WHERE IT EXITS THE FEED THROUGH CONNETOR PLUG, INTO THE WET WING, AT THE INBOARD MOST RIB, IS CHAFING ON THE BOX THAT SURROUNDS THE BOOST PUMPS.
